# SDR HALA2018111900596

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 29,588 hours, 4,539 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 ECAM "MINOR FAULT" // PERFORMED SYSTEM TEST ON BOTH CHANNELS OF #1 EEC PER AMM 73-21-00-710-812-A. NO FAULTS WERE DETECTED AND EVERYTHING IS CLEARED ON STATUS PAGE. OK FOR SERVICE.
